| Catalog Number |
PB2SE |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : device discarded, photograph provided.
Event or Problem Description
It was reported that during a surgical procedure, two clips that attaches the smoke evacuation tubing to the photon blade broke.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.